On spectral approximation. Part 2. Error estimates for the Galerkin method
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 12 (1978) no. 2, p. 113-119
@article{M2AN_1978__12_2_113_0,
     author = {Descloux, Jean and Nassif, Nabil and Rappaz, Jacques},
     title = {On spectral approximation. Part 2. Error estimates for the Galerkin method},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {12},
     number = {2},
     year = {1978},
     pages = {113-119},
     zbl = {0393.65025},
     mrnumber = {483401},
     language = {en},
     url = {http://http://www.numdam.org/item/M2AN_1978__12_2_113_0}
}
Descloux, Jean; Nassif, Nabil; Rappaz, Jacques. On spectral approximation. Part 2. Error estimates for the Galerkin method. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 12 (1978) no. 2, pp. 113-119. http://www.numdam.org/item/M2AN_1978__12_2_113_0/

1. F. Chatelin, Théorie de l'approximation des opérateurs linéaires, application au calcul des valeurs propres d'opérateurs différentiels et intégraux. Notes de cours Université de Grenoble, 1977.

2. J. Descloux, N. Nassif and J. Rappaz, Spectral Approximations with Error Bounds for Non-Compact Operators, Rapport du département de mathématiques E.P.F.L., 1977.

3. J. Descloux, N. Nassif and J. Rappaz, On Spectral Approximation, Part 1: The Problem of convergence, this journal. | Numdam | Zbl 0393.65024

4. R. D. Grigorieff, Diskrete Approximation von Eigenwertproblem, NumerischeMathematik; part I: Vol. 24, 1975, pp. 355-374; part II: Vol. 24, 1975 pp. 415-433; part III : Vol. 25, 1975, pp. 79-97. | MR 423099 | Zbl 0391.65020

5. J. E. Osborn, Spectral Approximation for Compact Operators, Math. Comp.,Vol. 29, 1975, pp. 712-725. | MR 383117 | Zbl 0315.35068

6. J. Rappaz, Approximation of the Spectrum of a Non-Compact Operator Given by the Magnetohydrodynamic Stability of a plasma, Numer. Math., Vol. 28, 1977, pp. 15-24. | MR 474800 | Zbl 0341.65044

7. J. H. Wilkinson, The Algebraic Eigenvalue Problem, Oxford University Press, 1965. | MR 184422 | Zbl 0258.65037